Publication
Title
Multivariate reciprocal differences for branched thiele continued-fraction expansions
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1988
ISSN
0377-0427
Volume/pages
21:2(1988), p. 145-160
ISI
A1988M076100002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.12.2018
To cite this reference